Doctor insights on:
Dizziness Nausea Hemodialysis
Less fluid removal: When you develop dizziness and nausea after a dialysis treatment, that usually indicates that too much fluid was removed during the treatment. You may want to speak to your doctor about increasing your target weight so less fluid is removed during the treatment. ...Read moreSee 1 more doctor answer
My BP is usually high , 154/90's . I have a BP now of 134/100 and my hr is 128 . I don't feel well , dizzy and some nausea.
Tachycardia: The fact that you are dizzy and have nausea with such a high heart rate is alarming. You need to have an ekg performed to ascertain your rhythm. You may have a dangerous arrhythmia and need immediate care. Causes of your symptoms could be due to excess caffeine or stimulant overuse, Cocaine use, anemia, dehydration, thyroid disease and abrupt stop med, your heart rate may even be higher. Go! ...Read more
Not fun: I'd see a doctor right away. More than likely the problem can be fixed. Any one of those three symptoms would have me going to the doctor today. Who wants to be dizzy, nauseated or feel faint ? ...Read more
Hyperosmia: Read this first: http://en.Wikipedia.Org/wiki/hyperosmia. Generally, this is a self-limited problem, but combined with the dizziness and nausea, it suggests a component of a syndrome that requires further work up. Sometimes atypical depression can manifest this way. If that is a possibility for you, you might want to consider a short term therapist. Either way, you should discuss this w/ a doctor. ...Read more
?vertigo: Dizziness can be either vertigo(spinning feeling) or lightheadedness. Vertigo often causes associated nausea and at times vomiting. An inner ear dysfunction is a frequent cause of vertigo. Lightheadedness with nausea can occur with upset stomach, medication, viral infections, etc. ...Read more
Possibly: Rhinitis is a non-specific term describing irritation of the nasal passages. It can originate from many different sources including allergic, irritant and infectious. Those agents can cause body responses like dizziness or nausea to a variable degree so depending on the agent any or all symptoms could occur together. ...Read moreSee 1 more doctor answer
Not weird at all: Well, 38 is a bit on the young side for menopause, but it happens. Early ovarian failure or surgical menopause can happen at any time..And the hotflashes can be followed by some nausea, dizziness, sweating etc...It is actually quite common. Most menopausal symptoms are mild, but some people have very severe symptoms requiring treatment. If bothersome to you, consult doc. Good luck. ...Read more
See below : (1) have your blood pressure be monitored.(2) check for diabetes.(3) ENT to rule out any ear problems. (4) check medication with this side effects. (5) consider regular yoga breathing exercise in morning, daily bowel movement if not use metamucil or laxatives, high fiber diet.(6) need for 8 hours of sleep 10pm-6am. (7) learn relaxation if stressed out. See your family doc. ...Read more
Symptoms: These are all subjective symptoms - that is to say, they are sensations that only you can describe to other people. And like a headache, they can be caused by many things. A good history and physical exam are the best start to sorting out what could be causing your symptoms. Best wishes. ...Read more
Complicated question: I am sorry to hear of your condition. I would recommend that you see the doctor that knows you best and write down answers to the following: what do you mean by dizziness? Vertigo (a hallucination of movement), lightheadedness with a change in posture, imbalance during walking... Does the nausea and/or shortness of breath connect with the dizziness? Any relation to the meds? Response to zofran (ondansetron)? ...Read more
Is there anything that I can do or use to help ease nausea, and dizziness, from taking microgynon?
I am experiencing dizziness and nausea (severity: mild) . I flew yesterday too. Should I be concerned.
If it persists: A brief period of mild nausea or dizziness during travel is usually not worrisome. People can get motion sickness symptoms that last for a short while after motion stops. People also sitting or standing very close to others when on vacation, on trains, on planes, etc., and can catch new illnesses during travel. Many common respiratory or stomach illnesses can start with some nausea and dizziness. ...Read more
Should i get medical attention? I have been having dizziness and nausea for two days now when i move my head
Those : Those are fairly nonspecific symptoms, meaning that they could represent anything from a simple cold to meningitis. When there's doubt, it's always a good idea to see a doctor. If you have pain in your neck when you touch your chin to your chest, that's a worrisome sign , and makes it even more important that you be evaluated by a doctor. ...Read more
- Talk to a doctor live online for free
- How can i deal with the dizziness and nausea that occurs after hemodialysis?
- Dizzy and nauseas
- Ask a doctor a question free online
- Dizzy nausea sweating vision
- Dizziness followed by nausea
- Dizzy sweats nausea shaking
- Tired nausea dizzy no energy
- Talk to a urgent care specialist online for free